# SDR SWAA2022040690271

- Difficulty date: March 30, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 57,067 hours, 33,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT STATION 867 STRINGER 25LEFT SKIN CORROSION STATION 867 STRINGER 25 LEFT / [01] REMOVED CORROSION PER EA 22-153-00959-WIP1;[02] REMOVED CORROSION PER EA 22-153-00959-WIP1;[03] CORRECTED POTENTIAL CORROSION LEVEL ()
